# SDR SIMA20190302007

- Difficulty date: March 2, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE AT 251DF IS BROKEN. C/A-REPAIRED EMERGENCY LIGHT WIRE W192-8761-22 (SP9119 AT 251DF IAW SWPM 20-21-00.
